# SDR SCNA95278

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Shock Absorber
- Part number: 655792614
- Condition: Damaged
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, TAIL SKID LIGHT ILLUMINATED.  INSTALLED NEW SHOCK ABSORBER ASSEMBLY IAW MM 32-71-81 AND OPS TESTED GOOD IAW 32-71-01.
